TU Darmstadt / ULB / TUbiblio

Properties of nodal domains in a pseudointegrable barrier billiard

Dietz, B. and Friedrich, T. and Miski-Oglu, M. and Richter, A. and Schäfer, F. (2008):
Properties of nodal domains in a pseudointegrable barrier billiard.
In: Phys. Rev. E, pp. 045201, 78, (4), [Online-Edition: http://link.aps.org/abstract/PRE/v78/e045201],
[Article]

Item Type: Article
Erschienen: 2008
Creators: Dietz, B. and Friedrich, T. and Miski-Oglu, M. and Richter, A. and Schäfer, F.
Title: Properties of nodal domains in a pseudointegrable barrier billiard
Language: English
Journal or Publication Title: Phys. Rev. E
Volume: 78
Number: 4
Divisions: 05 Department of Physics
05 Department of Physics > Institute for condensed matter physics
Date Deposited: 20 Jan 2009 12:55
Official URL: http://link.aps.org/abstract/PRE/v78/e045201
Export:

Optionen (nur für Redakteure)

View Item View Item